NUROFEN EXPRESS 200MG TABLETS IBUPROFEN 12 TABLETS

NUROFEN EXPRESS 200MG TABLETS IBUPROFEN 12 TABLETS

Regular price
€4.75
Sale price
€4.75
Regular price
Sold out
Unit price
per 
Tax included.

Ibuprofen (as Sodium Dihydrate)Ingredients:Each Sugar-Coated Tablet contains Ibuprofen 200mg (as Sodium Dihydrate)Includes: Sucrose and SodiumPlease refer to Patient Leaflet for further informationPreparation and Usage:Dosage:Adults and children over 12 years: Swallow 2 tablets (400 mg) with water then if necessary take 1 or 2 tablets (200 mg or 400 mg) every 4 hours. Do not exceed 6 tablets (1200 mg) in 24 hours. Not suitable for children under 12 years. For oral administration only. If symptoms persist for more than 3 days or if new symptoms occur stop treatment at once and consult your doctor.StorageStore in the original packageSafety Warning:Read the enclosed leaflet carefully before use.Do not take:If you have or have ever had a stomach ulcer or other digestive system disorder.If you are allergic to any of the ingredients or to aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs)If you suffer from heart liver or kidney disease. Please consult your doctor before use if you are pregnant elderly asthmatic taking any other medicines or receiving regular treatment.Warning: Do not exceed the stated dose.Keep all medicines out of the reach and sight of children.